Nathan Ng
Title
Cited by
Cited by
Year
The distribution of the summatory function of the Möbius function
N Ng
Proceedings of the London Mathematical Society 89 (2), 361-389, 2004
482004
The diophantine equation A4+ 2δB2= Cn
MA Bennett, JS Ellenberg, NC Ng
Int. J. Number Theory 6 (2), 311-338, 2010
342010
A note on the gaps between consecutive zeros of the Riemann zeta-function
HM Bui, MB Milinovich, NC Ng
Proceedings of the American Mathematical Society 138 (12), 4167-4175, 2010
302010
Limiting distributions of the classical error terms of prime number theory
A Akbary, N Ng, M Shahabi
The Quarterly Journal of Mathematics 65 (3), 743-780, 2014
262014
Large gaps between the zeros of the Riemann zeta function
N Ng
Journal of Number Theory 128 (3), 509-556, 2008
252008
Limiting distributions and zeros of Artin L-functions
NC Ng
University of British Columbia, 2000
212000
Explicit zero density theorems for Dedekind zeta functions
H Kadiri, N Ng
Journal of Number Theory 132 (4), 748-775, 2012
202012
Lower bounds for moments of zeta prime rho
MB Milinovich, N Ng
arXiv preprint arXiv:0706.2321, 2007
18*2007
The fourth moment of ζ′(ρ)
N Ng
Duke Mathematical Journal 125 (2), 243-266, 2004
172004
Simple zeros of modular L-functions
MB Milinovich, N Ng
arXiv preprint arXiv:1306.0854, 2013
162013
Subconvexity for modular form L-functions in the t aspect
AR Booker, MB Milinovich, N Ng
Advances in Mathematics 341, 299-335, 2019
142019
Nonzero values of Dirichlet L-functions in vertical arithmetic progressions
G Martin, N Ng
International Journal of Number Theory 9 (04), 813-843, 2013
102013
Extreme values of ζ′(ρ)
N Ng
Journal of the London Mathematical Society 78 (2), 273-289, 2008
102008
A discrete mean value of the derivative of the Riemann zeta function
N Ng
Mathematika 54 (1-2), 113-155, 2007
92007
Explicit zero density for the Riemann zeta function
H Kadiri, A Lumley, N Ng
Journal of Mathematical Analysis and Applications 465 (1), 22-46, 2018
82018
A note on a conjecture of Gonek
MB Milinovich, N Ng
Functiones et Approximatio Commentarii Mathematici 46 (2), 177-187, 2012
72012
The Möbius function in short intervals
N Ng
Anatomy of Integers, CRM Proceedings and Lecture Notes 46, 247-258, 2008
72008
Inclusive prime number races
G Martin, N Ng
Transactions of the American Mathematical Society 373 (5), 3561-3607, 2020
62020
The least prime ideal in the Chebotarev density theorem
H Kadiri, N Ng, PJ Wong
Proceedings of the American Mathematical Society 147 (6), 2289-2303, 2019
52019
Bounds and conjectures for additive divisor sums
N Ng, M Thom
Functiones et Approximatio Commentarii Mathematici 60 (1), 97-142, 2019
52019
The system can't perform the operation now. Try again later.
Articles 1–20